# SDR UALA2011062003006

- Difficulty date: June 20, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 61,920 hours, 22,920 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR NR 1 LT AND RT EMERGENCY EXIT LIGHTS INOPERATIVE.  RELAMPED, OPERATES NORMAL.
